# SDR VTZA200500154

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- Aircraft time: 7,471 hours, 6,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R102328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB IS CRACKED .750 BETWEEN THE ATTACHING FASTENERS.
